T. Kobayashi,
Branching problems of unitary representations,
Proc. of ICM 2002, Beijing, vol. 2, 2002, pp. 615-627,
math.RT/0304326.
The irreducible decomposition of a unitary representation often contains continuous spectrum when restricted to a non-compact subgroup. The author singles out a nice class of branching problems where each irreducible summand occurs discretely with finite multiplicity (admissible restrictions). Basic theory and new perspectives of admissible restrictions are presented from both analytic and algebraic view points. We also discuss some applications of admissible restrictions to modular varieties and Lp-harmonic analysis.

[ arXiv | RIMS preprint(pdf) | RIMS preprint(ps.gz) | ZMath | conference | related papers ]

Home EnHome Jp

© Toshiyuki Kobayashi